Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: L. V. Ovsiannikov
Title: Group analysis of differential equations
Additional book information: Academic Press, New York, 1982, xvi + 416 pp., $54.00. ISBN 0-1253-1801-1.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Robert Hermann
Journal: Bull. Amer. Math. Soc. 8 (1983), 508-510
DOI: https://doi.org/10.1090/S0273-0979-1983-15143-1